# SDR AMWA84

- Difficulty date: November 14, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N10675
- Make and model: Beech 1900D
- Aircraft serial: UE10675
- Aircraft time: 13,372 hours, 24,904 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000057
- Part serial: UE10675
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION IN THE VERT STAB., THE RIB FLANGES AT CANTED STAB STA 69.184 WAS FOUND CRACKED IN ONE PLACE ON THE LEFT SIDE AT THE CENTER STRINGER. REPAIRED CRACKS TO RIB FLANGE IAW BMM P/N 114-590021-9, 51-70-03.
